Functorial Models for Petri Nets

Bruni, Roberto, Meseguer, José, Montanari, Ugo and Sassone, Vladimiro (2001) Functorial Models for Petri Nets. Information and Computation, 170 (2). pp. 207-236. ISSN 0890-5401

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:36
Last Modified: 25 Apr 2012 14:50
URI: http://sro.sussex.ac.uk/id/eprint/26869
📧 Request an update